# SDR MASA2014112812758

- Difficulty date: November 23, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 41 hours, 15 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR ASSIST BOTTLE PRESSURE AT 1500PSI ON LC-1 CHECK,  SERVICED TO 2350 PSI.
